# SDR SIMA20120413015

- Difficulty date: April 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 19,491 hours, 16,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01192
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 4 EMERGENCY LIGHTING SYSTEM POWER SUPPLY INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
